Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

getting some facial and body hair on steroids

no there is nothing you can do except stopping the steroids next time do a much more conservative run
 
You went too high for your first cycle. Need to stop taking everything and let your system clear out for 8 weeks or more. Probably need to take about 6 months off to determine what is permanent and what is not.

The only way to keep going and combat the hair is Nair, waxing, or shaving and if you choose to keep going you will have to probably use these techniques even after you quit. You could already be at this point, who knows.
 
24 year old female. First time steroid user
so I have been using winstrol and anavar for the past 10 weeks
I’m on 20mgs of winstrol and 15mgs of anavar
I started to develop some facial in body hair
is there any way to combat this because I’m also getting some really good results and getting stronger and I don’t want to have to stop the cycle
wow you need to cut winny back to 10mg and anavar back to 10mg as well. Lucky you dont have bigger probs right now
 
Top Bottom